# SDR DALA1135576313

- Difficulty date: April 28, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 51,270 hours, 6,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640-1770
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN DECK FLOOR SUPPORT STRUCTURE AT STA 1640-1770 RBL 41.5.  THE CORROSION OVER LIMIT.  REPAIRED THE DAMAGED AREA PER ER/A 491625-14.
